# SDR TWAA0001604

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK THE AFT CARGO COMPT DOOR JAM, AFT INTERIOR SURFACE HAD LIGHT CORROSION.  REPAIRED DAMAGED SECTION OF WEB AT AFT DOOR JAM PER SRM 53-01 PAGE 18 FIG 4.  TREATED AREA AND PARTS PER SRM 51-40-03.  INSTALLED FASTENERS PER SRM 51-30, 51-10-4, AND SRM 51-60-0.
